Alert archive / Colorado / Red Flag Warnings in 2008

Red Flag Warning 12, NWS Denver/Boulder, CO

June 9, 20088 counties in Colorado

NWS Denver/Boulder, CO issued this red flag warning at Jun 9, 2008, 3:51 PM MDT for 8 counties in Colorado. It took effect at Jun 10, 2008, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 9, 2008, 3:51 PM MDT (21:51 UTC)
In effect from
Jun 10, 2008, 12:00 PM MDT
Expired
Jun 10, 2008, 8:00 PM MDT
In force
8 hr
Issued by
NWS Denver/Boulder, CO

Counties Arapahoe County, CO, Clear Creek County, CO, Douglas County, CO, Elbert County, CO, Gilpin County, CO, Jefferson County, CO, Lincoln County, CO, Park County, CO

The radar

The Denver radar (KFTG), 48 km from the middle of the area, began a volume at 22:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 9.9 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2008-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2008-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 77 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2183 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
77 m²/s²
0-3 km storm-relative helicity
182 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KBOU 092151
RFWBOU

RED FLAG WARNING
NATIONAL WEATHER SERVICE DENVER CO
351 PM MDT MON JUN 9 2008

...VERY WARM...DRY AND WINDY CONDTIONS EXPECTED TUESDAY...

.STRONG HIGH PRESSURE BUILDING OVER COLORADO TOMORROW WILL BRING
SOME VERY WARM...WINDY AND VERY DRY CONDITIONS TO PARTS OF CENTRAL
AND NORTHEAST COLORADO ON TUESDAY. HIGH TEMPERATURES ARE EXPECTED
TO REACH THE UPPER 80S AND LOW 90S ON THE PLAINS AND THE UPPER 70S
AND LOW 80S IN THE FOOTHILLS AND SOUTH PARK. IN ADDITION...VERY
DRY AIR WILL BE OVER THE REGION...DROPPING RELATIVE HUMIDITIES TO
SINGLE DIGITS AT SOME LOCATIONS. SOUTHWEST WINDS ARE ALSO EXPECTED
TO INCREASE BY AFTERNOON.

COZ214-216-241-246-247-100600-
/O.NEW.KBOU.FW.W.0012.080610T1800Z-080611T0200Z/
CENTRAL AND SOUTHEAST PARK COUNTY-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
INCLUDING...ELEVEN MILE CANYON RESERVOIR...FAIRPLAY...GUFFEY...
HARTSEL...LAKE GEORGE...SOUTH PARK...BAILEY...CENTRAL CITY...
EVERGREEN...GEORGETOWN...IDAHO SPRINGS...NORTHERN RAMPART RANGE...
TARRYALL...WESTCREEK...CASTLE ROCK...ELBERT...FONDIS...KIOWA...
LARKSPUR...AGATE...HUGO...LIMON...MATHESON...FORDER...KARVAL...
KUTCH...PUNKIN CENTER
351 PM MDT MON JUN 9 2008

...RED FLAG WARNING IN EFFECT FROM 12 PM TO 8 PM MDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 12 PM TO 8 PM MDT TUESDAY. 

VERY WARM TEMPERATURES AND LOW HUMIDITIES WILL PRODUCE AFTERNOON
RELATIVE HUMIDITIES IN THE UPPER SINGLE DIGITS TO LOWER TEENS.
SOUTHWEST WINDS WILL ALSO INCREASE IN THE AFTERNOON TO 20 TO 30
MPH WITH GUSTS POSSIBLY UP TO 45 MPH. DRY...FINE FUELS WILL
COMBINE WITH THESE EXTREME WEATHER CONDITIONS TO PRODUCE THE
CONDITIONS FOR DANGEROUS FIRE BEHAVIOR.  

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE
OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING.

$$
DANKERS
4 follow-up statements
000 
WWUS85 KBOU 100542
RFWBOU

RED FLAG WARNING
NATIONAL WEATHER SERVICE DENVER CO
1142 PM MDT MON JUN 9 2008

...VERY WARM...DRY...AND WINDY CONDITIONS EXPECTED TUESDAY...

.AN UPPER LEVEL RIDGE AND INCREASING SOUTHWESTERLY FLOW ALOFT WILL
BRING SOME VERY WARM...WINDY...AND VERY DRY CONDITIONS TO PARTS
OF CENTRAL AND NORTHEAST COLORADO ON TUESDAY. HIGH TEMPERATURES
ARE EXPECTED TO REACH THE UPPER 80S AND LOWER 90S ON THE PLAINS AND
THE UPPER 70S AND LOWER 80S IN THE FOOTHILLS AND SOUTH PARK. IN
ADDITION...VERY DRY AIR WILL BE OVER THE REGION...DROPPING
RELATIVE HUMIDITIES TO SINGLE DIGITS AT SOME LOCATIONS. SOUTHWEST
WINDS ARE ALSO EXPECTED TO INCREASE BY AFTERNOON.

COZ214-216-241-246-247-101345-
/O.CON.KBOU.FW.W.0012.080610T1800Z-080611T0200Z/
CENTRAL AND SOUTHEAST PARK COUNTY-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
INCLUDING...ELEVEN MILE CANYON RESERVOIR...FAIRPLAY...GUFFEY...
HARTSEL...LAKE GEORGE...SOUTH PARK...BAILEY...CENTRAL CITY...
EVERGREEN...GEORGETOWN...IDAHO SPRINGS...NORTHERN RAMPART RANGE...
TARRYALL...WESTCREEK...CASTLE ROCK...ELBERT...FONDIS...KIOWA...
LARKSPUR...AGATE...HUGO...LIMON...MATHESON...FORDER...KARVAL...
KUTCH...PUNKIN CENTER
1142 PM MDT MON JUN 9 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 8 PM MDT
TUESDAY FOR THE PALMER DIVIDE...SOUTHERN FRONT RANGE FOOTHILLS...
AND SOUTH PARK FOR VERY WARM TEMPERATURES...STRONG GUSTY SOUTHWEST 
WINDS...AND VERY LOW HUMIDITIES...

A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 8 PM MDT
TUESDAY. 

VERY WARM TEMPERATURES AND A DRY SOUTHWEST FLOW ALOFT WILL
PRODUCE AFTERNOON RELATIVE HUMIDITIES IN THE UPPER SINGLE DIGITS
TO LOWER TEENS. SOUTHWEST WINDS WILL ALSO INCREASE IN THE
AFTERNOON TO 20 TO 30 MPH WITH GUSTS POSSIBLY UP TO 45 MPH.
DRY...FINE FUELS WILL COMBINE WITH THESE EXTREME WEATHER
CONDITIONS TO PRODUCE THE CONDITIONS FOR DANGEROUS FIRE BEHAVIOR.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE
OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING.

$$
000 
WWUS85 KBOU 101113
RFWBOU

RED FLAG WARNING
NATIONAL WEATHER SERVICE DENVER CO
513 AM MDT TUE JUN 10 2008

...HIGH FIRE DANGER CONDITIONS TODAY...

.INCREASING SOUTHWEST FLOW ALOFT WILL BRING VERY WARM...WINDY...
AND EXTREMELY DRY CONDITIONS TO PORTIONS OF CENTRAL AND NORTHEAST
COLORADO TODAY. HIGH TEMPERATURES ARE EXPECTED TO REACH THE UPPER
80S AND LOWER 90S ON THE PLAINS...AND MID 70S TO MID 80S IN THE
FOOTHILLS AND SOUTH PARK. IN ADDITION...VERY DRY AIR WILL BE OVER
THE REGION...DROPPING RELATIVE HUMIDITIES INTO THE 5 TO 10 PERCENT
RANGE. SOUTH TO SOUTHWEST WINDS WILL ALSO INCREASE SIGNIFICANTLY
BY AFTERNOON.

COZ214-216-241-246-247-101915-
/O.CON.KBOU.FW.W.0012.080610T1800Z-080611T0200Z/
CENTRAL AND SOUTHEAST PARK COUNTY-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
INCLUDING...ELEVEN MILE CANYON RESERVOIR...FAIRPLAY...GUFFEY...
HARTSEL...LAKE GEORGE...SOUTH PARK...BAILEY...CENTRAL CITY...
EVERGREEN...GEORGETOWN...IDAHO SPRINGS...NORTHERN RAMPART RANGE...
TARRYALL...WESTCREEK...CASTLE ROCK...ELBERT...FONDIS...KIOWA...
LARKSPUR...AGATE...HUGO...LIMON...MATHESON...FORDER...KARVAL...
KUTCH...PUNKIN CENTER
513 AM MDT TUE JUN 10 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT
THIS EVENING FOR FIRE WEATHER ZONES 214...216...241...246...AND
247 FOR STRONG SOUTH TO SOUTHWEST WINDS...VERY WARM TEMPERATURES...
AND EXTREMELY LOW HUMIDITIES...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT
THIS EVENING. 

A COMBINATION OF VERY WARM TEMPERATURES AND DRY SOUTHWEST FLOW
ALOFT WILL DROP RELATIVE HUMIDITY READINGS INTO THE 5 TO 10
PERCENT RANGE IN MOST AREAS THIS AFTERNOON. IN ADDITION...SOUTH TO
SOUTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS AROUND 40
MPH.  DRY...FINE FUELS WILL COMBINE WITH THESE EXTREME WEATHER
CONDITIONS TO PRODUCE DANGEROUS FIRE BEHAVIOR AND RAPID GROWTH OF
ANY WILDFIRES.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE
OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING.

$$

BARJENBRUCH
000 
WWUS85 KBOU 101814
RFWBOU

RED FLAG WARNING
NATIONAL WEATHER SERVICE DENVER CO
1214 PM MDT TUE JUN 10 2008

...HIGH FIRE DANGER CONDITIONS TODAY...

.INCREASING SOUTHWEST FLOW ALOFT WILL BRING VERY WARM...WINDY...
AND DRY CONDITIONS TO PORTIONS OF CENTRAL AND NORTHEAST COLORADO
TODAY. HIGH TEMPERATURES ARE EXPECTED TO REACH THE UPPER 80S AND
LOWER 90S ON THE PLAINS...WITH MID 70S TO MID 80S IN THE FOOTHILLS
AND SOUTH PARK. IN ADDITION...RELATIVE HUMIDITIES WILL DROP INTO
THE 5 TO 10 PERCENT RANGE. GUSTY SOUTH TO SOUTHWEST WINDS WILL
CONTINUE THROUGH THE AFTERNOON.

COZ214-216-241-246-247-110200-
/O.CON.KBOU.FW.W.0012.000000T0000Z-080611T0200Z/
CENTRAL AND SOUTHEAST PARK COUNTY-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
INCLUDING...ELEVEN MILE CANYON RESERVOIR...FAIRPLAY...GUFFEY...
HARTSEL...LAKE GEORGE...SOUTH PARK...BAILEY...CENTRAL CITY...
EVERGREEN...GEORGETOWN...IDAHO SPRINGS...NORTHERN RAMPART RANGE...
TARRYALL...WESTCREEK...CASTLE ROCK...ELBERT...FONDIS...KIOWA...
LARKSPUR...AGATE...HUGO...LIMON...MATHESON...FORDER...KARVAL...
KUTCH...PUNKIN CENTER
1214 PM MDT TUE JUN 10 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING.

A COMBINATION OF VERY WARM TEMPERATURES AND DRY SOUTHWEST FLOW
ALOFT WILL DROP RELATIVE HUMIDITY READINGS INTO THE 5 TO
10 PERCENT RANGE IN MOST AREAS THIS AFTERNOON. IN ADDITION...
SOUTH TO SOUTHWEST WINDS OF 20 TO 30 MPH WILL CONTINUE...WITH GUSTS
AROUND 40 MPH. DRY...FINE FUELS WILL COMBINE WITH THESE EXTREME
WEATHER CONDITIONS TO PRODUCE DANGEROUS FIRE BEHAVIOR AND RAPID
GROWTH OF ANY WILDFIRES.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE
OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING.

$$
LESZCYNSKI
000 
WWUS85 KBOU 110202
RFWBOU

RED FLAG WARNING
NATIONAL WEATHER SERVICE DENVER CO
802 PM MDT TUE JUN 10 2008

COZ214-216-241-246-247-110315-
/O.EXP.KBOU.FW.W.0012.000000T0000Z-080611T0200Z/
CENTRAL AND SOUTHEAST PARK COUNTY-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
INCLUDING...ELEVEN MILE CANYON RESERVOIR...FAIRPLAY...GUFFEY...
HARTSEL...LAKE GEORGE...SOUTH PARK...BAILEY...CENTRAL CITY...
EVERGREEN...GEORGETOWN...IDAHO SPRINGS...NORTHERN RAMPART RANGE...
TARRYALL...WESTCREEK...CASTLE ROCK...ELBERT...FONDIS...KIOWA...
LARKSPUR...AGATE...HUGO...LIMON...MATHESON...FORDER...KARVAL...
KUTCH...PUNKIN CENTER
802 PM MDT TUE JUN 10 2008

...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING. 

THE GUSTY SOUTHWEST WINDS WILL CONTINUE TO DECREASE THIS EVENING
WITH WIND GUSTS UNDER 25 MPH. A COLD FRONT WILL MOVE SOUTHWARD
ACROSS EASTERN COLORADO LATER TONIGHT...WITH WINDS SHIFTING
NORTHERLY AND RELATIVE HUMIDITIES INCREASE. 

$$

SWE

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this red flag warning went out at Jun 9, 3:10 PM MDT, 41 minutes earlier.

Area forecast discussion, Jun 9, 3:10 PM MDT, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
310 PM MDT MON JUN 9 2008

.SHORT TERM...A BIG WARMUP IN STORE FOR TOMORROW.  MODEL SOUNDINGS
SHOW THE 700 MB TEMP OVER DENVER GOING FROM +8C TODAY TO +16C
TOMORROW...INDICATIVE OF 15-20F INCREASES IN SURFACE TEMPERATURES
OVER THAT TIME.  WARM AND VERY DRY AIR OVER THE DESERT SOUTHWEST
WILL BE MAKING ITS WAY INTO THE STATE AS WESTERLY FLOW AND A FLAT
RIDGE ALOFT REMAIN OVER THE STATE.  THIS AFTERNOON HAS SEEN HARDLY
ANY FAIR WEATHER CUMULUS DEVELOPMENT OVER THE MOUNTAINS...AND THE
SAME SHOULD BE THE CASE TOMORROW.  PARK COUNTY HAS ALREADY SEEN DEW
POINTS DROP INTO SINGLE DIGITS THIS AFTERNOON ON THE LEADING EDGE OF
THE DRY AIR.  ALONG WITH THE WARMER TEMPERATURES WILL BE MODERATE
SOUTHWESTERLY FLOW ALOFT THAT WILL MIX TO THE SURFACE DURING THE
AFTERNOON.  GUSTY WINDS ARE EXPECTED...ESPECIALLY OVER THE SOUTHERN
FRONT RANGE FOOTHILLS AND PALMER DIVIDE.  THE THREE WEATHER ELEMENTS
FOR DANGEROUS FIRE BEHAVIOR (HEAT...LOW RH AND GUSTY WINDS) WILL
COME TOGETHER OVER PARK COUNTY...THE JEFFCO FOOTHILLS AND PALMER
DIVIDE...SO WILL ISSUE A RED FLAG WARNING FOR NOON TO 8 PM ON
TUESDAY.  WITH ALL THE WARMING...STRONG INSOLATION AND LEE
TROFFING...DENVER WILL LIKELY SEE THE FIRST 90 DEGREE READINGS OF
THE SEASON.

.LONG TERM...MODELS HAVE AN UPPER CLOSED LOW MOVING EASTWARD ACROSS
MONTANA FROM TUESDAY NIGHT INTO THURSDAY MORNING.  THE FLOW ALOFT
FOR THE FORECAST AREA IS WESTERLY AND INCREASING TUESDAY NIGHT.  ON
WEDNESDAY THROUGH MIDDAY THURSDAY...THE FLOW ALOFT IS WEST-
SOUTHWESTERLY WITH A JET MAXIMUM STAYING OVER THE SOUTHERN FORECAST
AREA FOR MUCH OF THAT TIME.  SPEEDS ARE AT 95 TO 125 KNOTS.  THE
TROUGH AXIS DOESNT REALLY GET ACROSS THE FORECAST AREA UNTIL LATE
THURSDAY/THURSDAY EVENING.  THE QG VERTICAL VELOCITY FIELDS HAVE
UPWARD MOTION FOR THE FORECAST AREA TUESDAY NIGHT INTO WEDNESDAY
EVENING...WITH DOWNWARD MOTION FROM WEDNESDAY EVENING THROUGH
THURSDAY.  THE BOUNDARY LAYER FLOW BECOMES UPSLOPE FOR THE PLAINS
AND FOOTHILLS TUESDAY OVERNIGHT AS A FRONT MOVES ACROSS THE FORECAST
AREA.  THE UPSLOPE CONTINUES INTO WEDNESDAY EVENING WITH A SURFACE
CYCLONE OVER THE SOUTHEAST CORNER OF COLORADO.  WEDNESDAY NIGHT INTO
THURSDAY A WEAK SURFACE RIDGE MOVES IN WITH WEAK UPSLOPE TO NORMAL
DIURNAL WIND PATTERNS EXPECTED.  FOR MOISTURE...TUESDAY EVENING
STARTS OUT VERY DRY.  BY WEDNESDAY MORNING...MODELS SHOW SOME MID
LEVEL MOISTURE GETTING INTO THE MOUNTAINS...AND THE PLAINS
MOISTENING UP DOWN LOW WITH THE UPSLOPE FLOW.  THROUGH THE DAY
WEDNESDAY...THE PLAINS HAVE LITTLE LOW LEVEL MOISTURE...JUST SOME IN
THE MID AND UPPER LEVELS.  THE MOUNTAINS HAVE SOME IN THE MID
LEVELS.  THE MOUNTAINS HAVE FAIR MOISTURE WEDNESDAY NIGHT...THE
PLAINS STAY RELATIVELY DRY AGAIN.  ON THE THURSDAY THERE IS MID AND
UPPER LEVEL MOISTURE AROUND...NOTHING OVER THE LOW LEVELS.  THE
MODELS MOISTURE PROGGS ARE IN BETTER AGREEMENT WITH TODAYS 12Z
RUNS COMPARED TO YESTERDAYS.  THE BEST PRECIPITABLE WATER VALUES
OVER THE PLAINS ARE FROM 18Z WEDNESDAY TO 06Z WEDNESDAY NIGHT.  THE
THETA-E AXIS IS EAST OF THE STATE THROUGH THE PERIOD.  THERE IS NO
CAPE TUESDAY NIGHT...WITH A BIT OVER THE FOOTHILLS AND PALMER RIDGE
BY WEDNESDAY LATE IN THE DAY.  THERE IS MINIMAL CAPE ON THURSDAY.
THE QPF FIELDS HAVE A BIT OF MEASURABLE RAINFALL MAINLY FOR THE
FORECAST AREA WEDNESDAY AFTERNOON AND EVENING.  FOR POPS WILL MAKE
MINOR TO NO CHANGES TO THE EXISTING LOW NUMBERS.  FOR TEMPERATURES
...WEDNESDAYS HIGHS ARE NOW ONLY 10-13 C COOLER THAN TUESDAYS.
THURSDAYS ARE ARE 1-3 C COOLER THAN WEDNESDAYS.  FOR THE LATER
DAYS...FRIDAY THROUGH MONDAY...THE MODELS KEEP THE FORECAST AREA
MAINLY UNDER ZONAL FLOW...WITH PERHAPS UPPER RIDGING BY MONDAY.  THE
MOISTURE IS LIMITED.  TEMPERATURES APPEAR TO BE AT OF ABOVE SEASONAL
NORMAL.  NO POPS FOR NOW.

&&

.AVIATION...CLEAR SKIES AND UNLIMITED VSBYS THROUGH TUESDAY
AFTERNOON.  WINDS WILL BE TYPICAL DIURNAL THROUGH TONIGHT AND
TUESDAY MORNING...BUT STRONGER SOUTHWESTERLY WINDS ARE EXPECTED
TUESDAY AFTERNOON.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...RED FLAG WARNING TUESDAY AFTN AND
     EVENING FOR HIGH TEMPS...LOW RH AND GUSTY WINDS FOR PARK
     COUNTY...SOUTHERN FRONT RANGE FOOTHILLS AND THE PALMER
     DIVIDE...FWZ 214...216...241...246 AND 247.

&&

KDRBY/RJK
Hazardous weather outlook, Jun 9, 10:58 AM MDT, 4 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1058 AM MDT MON JUN 09 2008

COZ030>051-101200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1058 AM MDT MON JUN 09 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

HOT AND DRY WEATHER IS EXPECTED ON TUESDAY.  AN UPPER TROUGH WILL
BRING COOLER TEMPERATURES AND A SLIGHT CHANCE OF SHOWERS AND
THUNDERSTORMS TO NORTHEAST COLORADO WEDNESDAY AFTERNOON THROUGH
THURSDAY.  DRY AND WARMING CONDITIONS ARE EXPECTED TO RETURN FROM
FRIDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

TCD/RJK

Nearby

Red Flag Warnings in Colorado, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.